# SDR ASAA2019012827975

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 21,035 hours, 6,938 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT 21,000 DUAL FMC FAILURE WITH VTK AND MAP FLAGS ON CAPTAIN'S SIDE. RESTORED AFTER 1 MINUTE WITHOUT CREW ACTION. GROUNDED - YES. LT FMC SHOWED L-DATE FAULT CAUSED REBOOT IN FLIGHT. REF FIM 34-61 TSK 801 & 829 REBOOTED LT FMC NORM OPS RESTORED & NO CURRENT FAULTS. FMC BITE TEST OK.
